4 doctors weighed in:
I take lotrel (amlodipine and benazepril) 2.5/10 in the morning and evening, can this cause e.D.?
4 doctors weighed in

Dr. George Valdez
Family Medicine
2 doctors agree
In brief: Yes, but
It's very uncommon but can happen.
Talk to your doctor about alternative treatments for hypertension and options for e.D.

In brief: Yes, but
It's very uncommon but can happen.
Talk to your doctor about alternative treatments for hypertension and options for e.D.
Dr. George Valdez
Dr. George Valdez
Thank
In brief: Unlikely
Although every type of blood pressure medication has been associated with the possibility of producing e.
D., Lotrel (amlodipine and benazepril) has been reported to cause e.D. In less than 1% of patients taking this medication.

In brief: Unlikely
Although every type of blood pressure medication has been associated with the possibility of producing e.
D., Lotrel (amlodipine and benazepril) has been reported to cause e.D. In less than 1% of patients taking this medication.
Dr. Brian Powers
Dr. Brian Powers
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors